MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER
Model Number 4010-03-09-T3
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydromark biopsy site identifier is a sterile, single use device intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.The instruction for use and deployment guide, provided with the device, must be followed to avoid the applicator from shearing.In accordance with iso 13485:2016and iso 10993-1 requirements, the hydromark ¿ biopsy site identifier devices have been tested for biocompatibility for their intended use and patient contactduration per iso 10993-1.The collagen marker and titanium clip are the only hydromark components classified as havingpermanent patient contact." components of the applicator are classified as "limited patient contact" and qualified for the intendeduse during the procedure.Applicator materials are considered medical-grade but have not been evaluated for permanentimplantation.As with any implanted device, the implant site should be monitored for any signs of irritation or reaction following the surgical procedure.It was reported by the affiliate that during procedure that the tip of the t3 clip introducer was in the biopsy bed.Images were taken and reviewed with the patient at the time of biopsy.After reaching out to the reporter it was determined the tip shear did go into the patients breast.The foreign material was immediately removed and the patient does not have to undergo an additional procedure.No further information has been provided by the customer.It has been made unclear by the reporter if the device is getting returned for investigation or if it was disposed of.
 
Event or Problem Description
It was reported by the affiliate that during procedure, a 39 year old patient underwent a needle biopsy of the leaft breast.In addition to the t3 clip, the tip of the clip introducer is also in the biopsy bed.Images were revied with the patient at the time of biopsy.Images were reviewed with the patient at the time of the biopsy.
 
Additional Manufacturer Narrative
The initial report was submitted on (b)(6) 2022.This follow up report is being submitted to correct grammar in b5 event details and d4 serial & lot number sections.The number was removed from serial number section and added to the lot number section.In addition, the initial report should have had the "initial" check box for g6.
 
Event or Problem Description
It was reported by the affiliate that during procedure, a 39 year old patient underwent a needle biopsy of the left breast.In addition to the t3 clip, the tip of the clip introducer is also in the biopsy bed.Images were reviewed with the patient at the time of biopsy.
 
Additional Manufacturer Narrative
The initial report was submitted 28-nov-2022.The purpose of this follow up report (#2) is to correct the following cells in the initial report: d4 'expiration date', 'unique identifier (udi)#' and d6b 'if explanted, give date' had "05-oct-2022" but should have been blank.

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
parque industrial, tijuana 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way fifth floor
cincinnati, OH 45241
MDR Report Key15868956
Report Number3008492462-2022-00014
Device Sequence Number5218678
Product Code NEU
UDI-Device Identifier00841911100140
UDI-Public(01)00841911100140(17)250504(10)F12219458D
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121113
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2025
Device Model Number4010-03-09-T3
Device Lot NumberF12219458D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer10/31/2022
Not provided
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date03/22/2024
06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown